# SDR U2RA201705210001

- Difficulty date: January 25, 2017
- Submitted: May 21, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65B0202586
- Part serial: 000197
- Condition: Punctured
- Location: Rt Wing
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "D" CHECK INSPECTION FOUND, RIGHT HAND INBOARD MID FLAP, FORWARD LOWER FACE OF AFT WEDGE WITH 3 EACH PUNCTURES.  REPAIRED DAMAGED AREAS OF RIGHT HAND INBOARD MID FLAP, FORWARD LOWER FACE OF WEDGE IN ACCORDANCE WITH STRUCTURAL REPAIR MANUAL CHAPTER 57-53-01 AND 51-70-07.
